I started taking Depo shots when I was about your daughter's age...I did find that I had an increase in headaches/migraines....of course it took me a while to figure out that was the contributing factor.
I have since tried many things, but currently use ortho evra (bc patch) and I skip the "inactive" or period week....so for three to four months I continually take birth control and do not have a monthly cycle...my doctor and I have found that this works best for me and is a good way to keep the menstrual migraines at bay...just something to think about. (P.S. pills and the patch can be out of your system much faster than Depo provided there is going to be some type of unwanted reaction-such as yours)
Good Luck and keep us posted!
Good for you Willa~
I had been on the patch (until a loss of insurance) and I have not had any issues with it...other than the edges look a little icky after a few days, especially since I wear a lot of dark clothing (black)
My personal opinion is that the patch is much better than depo, and you might want to ask your doctor about skipping the inactive weeks (to avoid having periods) My doctor let me do that for 3-4 cycles, so I would only have 3 periods a year. That cuts down on changes/shifts in hormone levels in the body and keeps me from having menstrual migraines which can be some of my worst. Just something to think about.
I hope Ortho Evra is more of a fit for you than DepoProvera
Sara-Migraine/Headache Forum Moderator